# SDR IPXA13177227

- Difficulty date: February 1, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 11,497 hours, 7,108 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, AFT CARGO FLOORBOARD 151SF IS DELAMINATED.  ACCOMPLISHED REPAIR ON AFT CARGO FLOORBOARD IAW EO A300-5320-49940-A.
